# SDR EIA2000017

- Difficulty date: May 5, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Dislodged
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LCK - DURING TAXI, AILERON CONTROL BEGAN BINDING WITH RIGHT DEFLECTION.  INSPECTED SYSTEM, FOUND LEFT SPOILER CONTROL CABLES RIDING ON TOP OF LEFT INBOARD SPOILER HYDRAULIC LINE.  REMOVED CONTROL CABLES TO ORIGINAL POSITION.  LUBED SPOILER SYSTEM IAW DC9 MM 12-62-0.  OPERATED SPOILER AND AILERON SYSTEM IAW DC9 MM 27-00 PARA 2-A.  NO DEFECTS NOTED.  (M)
